# SDR 97FDEA0765

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AN31671
- Condition: Sticking
- Location: Nlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR SLOW TO SHOW DOWN AND LOCKED (GREEN).  RED LIGHT REMAINS ON LONGER THAN NORMAL.  INSPECTED AND FOUND RT DOOR PLUNGER STICKING.  REPLACED PLUNGER, OPS CK GOOD.
